摘要
A generalm atrix equation ∑m s= 0 ∑s t= 0 XtAstXs- t= 0 in unknow n X ofdegree m is con- sidered. The solvability of the equation w ithin som e restricted subsets of n×n m atrices is dis- cussed. The m ethods offinding the set ofsolutions in the subsetfor the equation are also provid- ed.
A generalm atrix equation ∑m s= 0 ∑s t= 0 XtAstXs- t= 0 in unknow n X ofdegree m is con- sidered. The solvability of the equation w ithin som e restricted subsets of n×n m atrices is dis- cussed. The m ethods offinding the set ofsolutions in the subsetfor the equation are also provid- ed.
出处
《工科数学》
1999年第4期20-27,共8页
Journal of Mathematics For Technology